MATHEMATICA BOHEMICA, Vol. 127, No. 1, pp. 1-14 (2002)

Sequential convergences on generalized Boolean algebras

Jan Jakubik

Jan Jakubik, Matematicky ustav SAV, Gresakova 6, 040 01 Kosice, Slovakia, e-mail:

Abstract: In this paper we investigate convergence structures on a generalized Boolean algebra and their relations to convergence structures on abelian lattice ordered groups.

Keywords: generalized Boolean algebra, abelian lattice ordered group, sequential convergence, elementary Carathéodory functions

Classification (MSC2000): 06E99, 11B99

Full text of the article:

[Next Article] [Contents of this Number]
© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition